# SDR SWIA201642109

- Difficulty date: April 13, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 25,430 hours, 18,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE & LEFT SIDE FS 280 BEAMS REQUIRE REPLACEMENT DUE TO CORROSION.  REMOVED AND INSTALLED NEW RT SIDE & LT SIDE FS 280 BEAMS IAW SRM AND AMM.
